# SDR 20000523SH031

- Difficulty date: May 17, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N281FP
- Make and model: Lear 24D
- Aircraft serial: 281
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95440253
- Part serial: SEP72516
- Condition: Cracked
- Location: Flange
- Component: Main Wheel, Goodyearaero
- Component part number: 95439916
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART TSO: 172 LANDINGS.  SINCE EDDY CURRENT INSPECTION, FOUND BY MAINTENANCE AFTER A FLIGHT, NO EVIDENCE THE WHEEL HAD BEEN STRUCK.  (X)
